# SDR 20000511AP022

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MID FLAP INBOARD TRAILING EDGE FLAP TRACK CORRODED.  REMOVED RETAINER CHANNEL IAW 51-30-2 PAGE 3.  FABRICATED RETAINER IAW 51-10-1 PAGE 1.  TREATED AND PRIMED IAW 51-10-2 PAGE 4.  INSTALLED NEW RETAINER CHANNEL IAW 51-30-3 PAGE 2.  (M)
